Top answers from doctors based on your search:
Disclaimer

tizanidine vs flexeril

A 38-year-old male asked:
Dr. Philip Miller
46 years experience in Family Medicine
Equivalent: they are both muscle relaxants of equivalent efficacy and strength.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 43-year-old member asked:
Dr. Scott Naftulin
33 years experience in Pain Management
Several ways: Both medications are muscle relaxants. Zanaflex is the brand name for tizanidine. Flexeril (cyclobenzaprine hcl) is the brand name for cyclobenzaprine ... Read More
1
1 thank
A 27-year-old female asked:
Dr. Grace Akoh-Arrey
15 years experience in Pharmacology
Yes- Sedation/dizzy: If you use Zanaflex (tizanidine) chronically, know that the concentration of Zanaflex is increased when used with oral contraceptive and may result ... Read More
1
1 thank
A 38-year-old male asked:
Dr. Paul Grin
Dr. Paul Grin answered
35 years experience in Pain Management
Yes,: Flexeril (cyclobenzaprine hcl) differs from the other centrally acting agents because it is structurally and pharmacologically related to amitriptylin ... Read More
2
2 thanks
A 38-year-old female asked:
Dr. Kathy Robinson
31 years experience in Family Medicine
8 hours: You should wait 8 hours after taking a zanaflex (tizanidine) before you take a flexeril. Make sure you are drinking plenty of water and taking a multi ... Read More
2
2 thanks
A 27-year-old male asked:
Dr. Bahman Omrani
16 years experience in Pain Management
May be : Zanaflex (tizanidine) may be more effective or equal to flexeril. Recommend avoiding soma.
1
1 thank
A 60-year-old male asked:
Dr. Romanth Waghmarae
38 years experience in Pain Management
Muscle relaxant: He can use either. I would suggest he try Zanaflex (tizanidine) first. Keep in mind both can cause some drowsiness.
2
2 thanks
A 27-year-old male asked:
Dr. Richard Vanis
44 years experience in Orthopedic Surgery
None of above: Medications should not be ordered until pathology is understood.
A 77-year-old female asked:
Dr. Jeffrey Kass
27 years experience in Podiatry
Are you on: Any cholesterol lowering meds? That could cause this. I would also check potassium levels and magnesium deficiency. (need to check magnesium levels in ... Read More
1
1 thank
A 22-year-old female asked:
Dr. Nathaniel Drourr
28 years experience in Pain Management
No: It is a muscle relaxant

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

People also searched for:

Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
Unlimited visits
$10/month